# SDR CVGA20120718001

- Difficulty date: July 18, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N72WY
- Make and model: Cndair CL6002B16
- Aircraft serial: 5394
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Oil Pressure
- Component: Apu
- Component part number: GTCP36100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AMBER "APU OIL PRESSURE" EICAS ILLUMINATED.  ABORTED TAKEOFF AT APPROX 10 KTS GND SPEED.
